| Model Number |
ORT200 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An imris customer service engineer (cse) was on-site to resolve the issue.The hydraulic pump and other hydraulic components wearing over time potentially lead to particulates in the hydraulic fluid system.The underlying cause of the issue can be traced to particulate matter in the hydraulic system which affected the function of the trend and back tilt check valves.The hydraulic fluid was filtered to remove the particulate matter and the check valves were replaced.The table was then drift tested to verify proper function.This mdr is being submitted outside of the required timeframe as part of remedial action initiated by the manufacturer, in response to internally identified issues regarding failed electronic submissions through webtrader.
Event or Problem Description
During a monteris procedure on (b)(6) 2020, the ort200 table drifted approximately 5mm in the tilt function.There was no patient harm reported due to the event.